Dial Direct:
+234 (0) 8099-22-9194
If you've got a question, compliment, complaint, careers enquiry, or just some feedback on our website, feel free to talk to us.
HEAD OFFICE: PharmGate Centre, Plot 44 Gana Street, Maitama, FCT, Abuja, Nigeria BRANCH: 44 Awolowo Avenue, Old Bodija Ibadan -Oyo State
₦19,500.00
Panadol Actifast Soluble Tablets are an effective pain reliever and fever reducer and are suitable for all ages from 6 years old.
Each effervescent tablets contains the active ingredient Paracetamol 500mg.
Also includes sorbitol (E420).
Sodium content 427mg per tablet.
₦1,500.00
Drowsy Sinutab relieves the symptoms of colds, flu and allergies including aches, pains, fever, nasal and sinus congestion. The tablets contain paracetamol, an analgesic and antipyretic to relieve pain and fever, and pseudoephedrine, a decongestant to clear nasal congestion and blocked sinuses.
Learn More₦26,950.00
Active ingredients: Each effervescent tablet contains: Paracetamol 500mg of and Caffeine 65mg. Sodium content 427mg per tablet.
Learn MoreFor the treatment of mild to moderate pain and feverishness. It is suitable for children 6 years and over and also adults who have difficulty is swallowing tablets or capsule forms of paracetamol. Calpol Six Plus Sugar Free Suspension is used for the treatment of mild to moderate pain (including teething pain), and as an […]
Learn More₦2,400.00
Biofreeze Pain Relieving Gel works using Cryotherapy, a process which dramatically cools the affected area to relieve pain in two ways; first it reduces the blood supply to the painful area and reduces the ability of the nerves to conduct pain stimuli. The unique Biofreeze formula contains Ilex, a herb extracted from the Holly shrub. […]
Learn More₦7,950.00
Why use Calpol Infant Suspension Liquid: The paracetamol in Calpol Infant Suspension is used to relieve pain and / or bring down fever (high temperature) in many conditions including post-immunisation fever, teething, headache, cold and flu, toothache, earache, sore throat and other aches and pains.
Learn More₦4,500.00
Nurofen Standard 200mg Tablets – For easing mild to moderate Pain. Nurofen Tablets and Nurofen Caplets are for the relief of: Nurofen Tablets and Nurofen Caplets both contain ibuprofen which belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). NSAIDs provide relief by changing the body’s response to pain, swelling and high […]
Learn More
